Alert archive / Indiana / Special Weather Statements in 2015

Special Weather Statement, NWS Louisville, KY

April 7, 2015Clark County, Floyd County, Orange County, Indiana

NWS Louisville, KY issued this special weather statement at Apr 7, 2015, 8:37 AM EDT for Clark County, Floyd County, Orange County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2015, 8:37 AM EDT (12:37 UTC)
Expired
Apr 7, 2015, 9:05 AM EDT
In force
28 min
Issued by
NWS Louisville, KY

Counties Clark County, IN, Floyd County, IN, Orange County, IN

The radar

The Louisville radar (KLVX), 47 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WWUS83 KLMK 071237
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 AM EDT TUE APR 7 2015

INZ076>078-084-090>092-071305-
CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-ORANGE IN-SCOTT
IN-WASHINGTON IN-
837 AM EDT TUE APR 7 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND HALF INCH HAIL...

AT 836 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF ENGLISH...AND MOVING EAST
AT 55 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PAOLI...
  NEW ALBANY...
  ENGLISH...
  FREDERICKSBURG AND HANCOCK CHAPEL...
  PALMYRA AND BRADFORD...
  MARTINSBURG AND GREENVILLE...
  STARLIGHT AND SCOTTSVILLE...

THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
0 AND 8.

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
115 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3862 8565 3827 8575 3829 8578 3828 8583
      3826 8584 3830 8663 3856 8660
TIME...MOT...LOC 1237Z 271DEG 50KT 3842 8631

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Apr 7, 6:36 AM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 7, 6:36 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
636 AM EDT Tue Apr 7 2015

...Updated Aviation Discussion...

.SHORT TERM (Now through Wednesday)...
Issued at 257 AM EDT Tue Apr 7 2015

The GFS, 4km NAM, and, to a lesser extent, SPC SREF, have a good
handle on an area of showers and embedded thunderstorms moving from
southeast Illinois into the lower and middle Ohio Valley at 07Z
this morning.  The storms are ahead of an upper level disturbance
coming in from the lower and middle Mississippi Valley.  This
convective complex will continue to spread eastward this morning
along and a few counties either side of the I-64 corridor.  Though
the showers and storms will mostly be garden variety, a few gusts of
wind or instances of small hail in the strongest cores can't be
entirely ruled out.

The morning showers and storms will have moved off to the east by
early afternoon.  This afternoon another weak upper wave will come
in from the west.  Though some stabilization will occur over
southern Indiana and northern Kentucky from the morning rain,
additional scattered shower and thunderstorm development will be
possible, albeit with less coverage than what we see this morning.
Again, a few strong storms will be possible.

With plenty of moisture available, locally heavy downpours will be
possible with the thunderstorms.  The cells should be progressive,
but there will be some training this morning in southern Indiana
and north central Kentucky.

Decided to drop max temps a few degrees in the north where more rain
and clouds will prevail through the morning hours, but still have
70s everywhere for highs this afternoon.

After a lull this evening, more shower and thunderstorm development
will be possible late tonight as the next weak upper wave comes in
from the west after midnight.  Low temperatures will be in the lower
and middle 60s.

The relatively low confidence forecast today and tonight becomes
even lower on Wednesday.  We will remain in the same warm, juicy air
mass as today, south of a stationary surface front from Illinois to
Ohio.  The late night showers/storms tonight will likely persist
into Wednesday morning, with redevelopment possible Wednesday
afternoon especially near any leftover convective boundaries from
the morning activity.  Highs should be in the middle and upper
70s...maybe an 80 degree reading if we can get enough sunshine in
the afternoon.

.LONG TERM (Wednesday Night through Monday)...
Issued at 235 AM EDT Tue Apr 7 2015

The focus in the long term period is on thunderstorm chances/timing
Wednesday night through Friday.

The upper level pattern Wednesday night is expected to feature a
digging trough from the Rockies into the central Plains with
downstream ridging extending from the Gulf Coast through the
southern Great Lakes region. At the surface, a warm and moist air
mass characterized by dewpoints in the 60s will be in place thanks
to a developing surface low to our west. Stronger southerly flow
should make for a mild night with lows only falling into the mid
60s.

The focus for thunderstorm initiation Wednesday night is favored to
our west where the strengthening low-level jet impinges on an
east-west boundary across Illinois. These storms could then take an
east/southeast track across portions of the area. Strength/severity
a bit more uncertain as elevated instability wanes considerably
and effective shear is not as impressive but a few elevated stronger
storms would be possible. Kept POPs in the 30-50 percent range,
tapered highest to lowest from southern Indiana to southern Kentucky
respectively.

The main upper level trough will advance eastward Thursday as the
surface low deepens/lifts to Wisconsin by Thursday night. 07.00z
guidance remained overall similar to earlier runs in its
progression, bringing the cold front through the local area late
Thursday night into Friday morning. Scattered showers and
thunderstorms are possible ahead of the main system though coverage
isn't expected to be very high. Decaying strong thunderstorms look
to be approaching our western borders during the late evening, and
if enough elevated instability remains present, a marginal wind
threat exists. Overall, the system looks fairly progressive,
limiting the training heavy rainfall threat as well.

Ahead of the front, a very warm air mass will be in place. Depending
on how cloud cover fares, we'll be approaching 80 degrees in most
spots Thursday. A mild night would then set up with lows in the mid
60s to near 70 degrees.

Friday looks to be our transition day as the front sweeps across the
area. Will keep chance POPs in the morning to early afternoon hours,
especially east of I-65 before clearing conditions work in for the
evening. Seasonable, pleasant and mostly sunny conditions thanks to
surface high pressure expected Saturday into the first part of
Sunday. A model consensus approach gives highs in the mid to upper
60s Saturday and upper 60s to low 70s Sunday.

Increasing moisture and southerly return flow sets up Sunday night
into early next week as the surface high moves to our east. A slow
ramp up in POPs, still chance, will be advertised as deterministic
models show another system lifting through the central Plains to
lower Great Lakes. Seasonable to above seasonable temperatures look
reasonable at this time.

&&

.AVIATION (12Z TAF Update)...
Updated at 636 AM EDT Tue Apr 7 2015

Showers should be common through the morning hours, especially at
LEX and SDF, with some embedded thunder as well.  Ceilings will be
highly variable, but should prevail MVFR below fuel mins.  Expect
drier conditions this afternoon and tonight (though scattered
showers and storms will still be possible).  Ceilings should
gradually improve today as the wave that is sparking this morning's
convection moves off to the east.

BWG could see a few wind gusts into the teens this afternoon outside
of convection.

Another wave of convection may come in from the northwest late
tonight into Wednesday morning, though forecast confidence is not
high that far out in this weather regime.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........ZT
Aviation..........13
Hazardous weather outlook, Apr 7, 3:37 AM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
337 AM EDT TUE APR 7 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-080745-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
337 AM EDT TUE APR 7 2015 /237 AM CDT TUE APR 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. WHILE
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...ANY STORM WILL BE
CAPABLE OF LOCALLY HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE
REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN
ANY OF THESE CLUSTERS.

STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
GUSTY WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THURSDAY INTO FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13/ZBT

In the hours before

Special weather statement, Apr 7, 7:51 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 AM EDT TUE APR 7 2015

INZ076>078-083-071230-
DUBOIS IN-ORANGE IN-SCOTT IN-WASHINGTON IN-
751 AM EDT TUE APR 7 2015

...THUNDERSTORMS WITH TORRENTIAL RAIN AND DANGEROUS LIGHTNING OVER
PARTS OF SOUTH CENTRAL INDIANA...

AT 742 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN EAST-TO-WEST LINE OF THUNDERSTORMS ACROSS ORANGE AND NORTHERN
DUBOIS COUNTIES...MOVING EAST AT 40 MPH. THE STORMS WERE MOVING OVER
THE SAME AREAS. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH
THESE STORMS...WHICH WILL RESULT IN PONDING OF WATER ON ROADS AND
LOW LYING AREAS.

FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAIN REDUCING
VISIBILITIES...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PAOLI...
  SALEM...
  JASPER...
  HILLHAM AND NORTON...
  FRENCH LICK MUNICIPAL AIRPORT AND FRENCH LICK...
  ABYDEL AND PROSPECT...
  BRAXTONS SIDING AND YOUNGS CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS SHOULD SLOW DOWN WHEN ENCOUNTERING HEAVY RAINS AND BEWARE OF
PONDING OF WATER.

&&

LAT...LON 3851 8707 3849 8695 3850 8688 3853 8684
      3853 8669 3869 8668 3869 8632 3877 8629
      3878 8617 3877 8613 3879 8610 3876 8590
      3873 8586 3853 8588 3849 8599 3844 8599
      3842 8602 3842 8631 3841 8631 3836 8708
TIME...MOT...LOC 1145Z 258DEG 34KT 3850 8675

TWF
Local storm report, Apr 7, 8:29 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
829 AM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 AM     FLOOD            IRELAND                 38.42N 87.00W
04/07/2015                   DUBOIS             IN   911 CALL CENTER

            ROAD CLOSED DUE TO HIGH WATER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 8:30 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 AM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLOOD            DUBOIS                  38.45N 86.80W
04/07/2015                   DUBOIS             IN   911 CALL CENTER

            ROAD CLOSED DUE TO HIGH WATER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 8:32 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 AM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     FLOOD            1 N DUBOIS              38.46N 86.80W
04/07/2015                   DUBOIS             IN   911 CALL CENTER

            ROAD CLOSED DUE TO HIGH WATER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 8:36 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
836 AM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     FLASH FLOOD      3 SSE FRENCH LICK       38.50N 86.60W
04/07/2015                   ORANGE             IN   911 CALL CENTER

            COUNTY ROAD 375 S CLOSED DUE TO HIGH WATER.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 7, 8:37 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 AM EDT TUE APR 7 2015

INZ076>078-084-090>092-071305-
CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-ORANGE IN-SCOTT
IN-WASHINGTON IN-
837 AM EDT TUE APR 7 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND HALF INCH HAIL...

AT 836 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF ENGLISH...AND MOVING EAST
AT 55 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PAOLI...
  NEW ALBANY...
  ENGLISH...
  FREDERICKSBURG AND HANCOCK CHAPEL...
  PALMYRA AND BRADFORD...
  MARTINSBURG AND GREENVILLE...
  STARLIGHT AND SCOTTSVILLE...

THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
0 AND 8.

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
115 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3862 8565 3827 8575 3829 8578 3828 8583
      3826 8584 3830 8663 3856 8660
TIME...MOT...LOC 1237Z 271DEG 50KT 3842 8631

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:40 AM EDTSpecial Weather StatementLMKOldham45 min
Apr 7, 10:10 AM EDTAreal Flood AdvisoryLMKJefferson, Oldham2 hr
Apr 7, 10:32 AM EDTSpecial Weather StatementLMKFranklin, Shelby43 min
Apr 7, 10:33 AM EDTAreal Flood AdvisoryLMKOldham117 min
Apr 7, 11:31 AM EDTSpecial Weather StatementLMKFayette, Franklin, Scott29 min
Apr 7, 12:04 PM EDTSpecial Weather StatementLMKBourbon46 min
Apr 7, 12:54 PM EDTSpecial Weather StatementLMKScott31 min
Apr 7, 3:56 PM EDTSpecial Weather StatementLMKTrimble29 min
Apr 7, 4:04 PM EDTSevere Thunderstorm WarningLMKHancock21 min
Apr 7, 4:10 PM EDTSevere Thunderstorm WarningLMKMeade30 min
Apr 7, 4:27 PM EDTSpecial Weather StatementLMKBreckinridge28 min
Apr 7, 4:34 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade31 min
Apr 7, 4:37 PM EDTTornado WarningLMKMeade18 min
Apr 7, 4:40 PM EDTFlash Flood WarningLMKHenry, Oldham, Trimble3 hr
Apr 7, 4:48 PM EDTSpecial Weather StatementLMKHenry, Oldham32 min
Apr 7, 4:58 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble32 min
Apr 7, 5:04 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade31 min
Apr 7, 5:05 PM EDTFlash Flood WarningLMKBreckinridge, Grayson, Hancock, Ohio3 hr
Apr 7, 5:12 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham28 min
Apr 7, 5:17 PM EDTTornado WarningLMKHenry18 min
Apr 7, 5:30 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson30 min
Apr 7, 5:32 PM EDTFlash Flood WarningLMKJefferson, Oldham3 hr
Apr 7, 5:33 PM EDTSevere Thunderstorm WarningLMKJefferson32 min
Apr 7, 5:36 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott29 min
Apr 7, 5:40 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson, Spencer30 min
Apr 7, 5:51 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson, Washington29 min
Apr 7, 5:54 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine, Mercer31 min
Apr 7, 6:01 PM EDTTornado WarningLMKGarrard, Jessamine, Madison, Mercer29 min
Apr 7, 6:08 PM EDTFlash Flood WarningLMKBourbon, Fayette, Franklin, Oldham, Scott, Shelby and 2 more6 hr
Apr 7, 6:08 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor32 min
Apr 7, 6:21 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Mercer, Washington29 min
Apr 7, 6:21 PM EDTTornado WarningLMKGarrard, Madison29 min
Apr 7, 6:28 PM EDTFlash Flood WarningLMKButler, Edmonson, Grayson, Green, Hart, Warren3 hr
Apr 7, 6:29 PM EDTTornado WarningLMKBoyle, Casey, Marion26 min
Apr 7, 6:46 PM EDTTornado WarningLMKMadison24 min
Apr 7, 6:52 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln28 min
Apr 7, 7:12 PM EDTTornado WarningLMKMadison18 min
Apr 7, 7:15 PM EDTSevere Thunderstorm WarningLMKClark, Madison30 min
Apr 7, 7:19 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln31 min
Apr 7, 7:51 AM EDTSpecial Weather StatementLMKOrange, Washington39 min
Apr 7, 8:03 AM EDTAreal Flood AdvisoryLMKDubois, Orange117 min
Apr 7, 8:33 AM EDTFlash Flood WarningLMKOrange, Washington117 min
Apr 7, 9:17 AM EDTSpecial Weather StatementLMKCrawford, Floyd43 min
Apr 7, 10:26 AM EDTFlash Flood WarningLMKOrange, Washington109 min
Apr 7, 10:57 AM EDTFlash Flood WarningLMKClark, Crawford, Floyd, Harrison, Washington3 hr
Apr 7, 3:24 PM EDTFlash Flood WarningLMKCrawford, Dubois, Orange3 hr
Apr 7, 3:53 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois32 min
Apr 7, 4:11 PM EDTFlash Flood WarningLMKClark, Crawford, Floyd, Harrison, Washington3 hr
Apr 7, 4:21 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry24 min
Apr 7, 4:34 PM EDTTornado WarningLMKCrawford, Harrison, Perry21 min
Apr 7, 4:56 PM EDTSevere Thunderstorm WarningLMKCrawford, Floyd, Harrison29 min
Apr 7, 7:38 PM EDTRiver Flood WarningLMKHarrison, Washington17 hr

Nearby

Special Weather Statements in Indiana, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.